# SDR BB06056

- Difficulty date: June 17, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 43,803 hours, 17,854 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440406
- Part serial: 2364
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 27,090 hours, 11,264 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1040, CLT-STT: WEATHER RADAR FAILED EN ROUTE TO STT.  FLIGHT COULD NOT CONTINUE TO DESTINATION DUE TO CURRENT/FORECAST WEATHER.  RETURNED TO CLT.  MAINTENANCE REPLACED THE WEATHER RADAR ANTENNA ASSEMBLY.
